# SDR DALA2019101875982

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 47,408 hours, 22,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHISTLE NOISE COULD BE HEARD NEAR LEFT WING EMERGENCY EXIT WINDOWS, FOUND LEFT OVERWING EMERGENCY LIGHT LENSE (AFT) BROKEN REPLACED LEFT OVERWING EXTERIOR EMERGENCY AFT LIGHT ASSY
